# SDR DALA2024101810186

- Difficulty date: October 16, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 24,388 hours, 18,521 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 90004532
- Part serial: 2123
- Condition: Inoperative
- Location: Te Flaps
- Part time: 24,377 hours, 18,511 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SHIP 3934 -UFC/DE- DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH TO LAND. CORRECTIVE ACTION: FSEU FAULT 27-52261 (TE FLAPS SNSR DIS) RECORDED. REPLACED RIGHT FLAP POSITION TRANSMITTER. OPS CHECKS OK.
